Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

A non-standard boundary value problem related to geomagnetism

Title data

Kaiser, Ralf ; Neudert, Michael:
A non-standard boundary value problem related to geomagnetism.
In: Quarterly of Applied Mathematics. Vol. 62 (2004) Issue 3 . - pp. 423-457.
ISSN 1552-4485
DOI: https://doi.org/10.1090/qam/2086038

Review:

Further data

Item Type: Article in a journal
Refereed: Yes
Subject classification: Mathematics Subject Classification Code: 35Q60 (35R25 35R30 86A25 93B30)
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics VI (Nonlinear Analysis and Mathematical Physics) > Chair Mathematics VI (Nonlinear Analysis and Mathematical Physics) - Univ.-Prof. Dr. Thomas Kriecherbauer
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 22 Mar 2021 13:37
Last Modified: 22 Mar 2021 13:37
URI: https://eref.uni-bayreuth.de/id/eprint/64125